Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

IVF treatment done. Got hyperstimulation. Getting severe pain after sexual intercourse. Took tylenol

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5764 Questions
Question
I just had treatment for ivf I wasn't able to have my eggs retrieved but five day ago I got hyperstimulation..I went to ER got Iv and a blood thinner and went home...since then I didn't know but I had sexual jntercourse....last night I was in severe pain and this morning I woke up with less pain and green poop...I took two Tylenol last night...should I worry about a ruptured cysts
Posted Mon, 15 Apr 2013 in Women's Health
 
 
Answered by Dr. Aarti Abraham 2 hours later
Hi XXXXXX
Thanks for your query.
With hyper stimulation, delayed ovulation is possible.
However, if the cysts had ruptured, your pain would have increased, as the fluid increased.
I think decreased pain is a sign of resolving OHSS.
You should be having regular follow up with your doctor as hyper stimulation, even if mild, needs to be monitored.
Please have a follow up visit to confirm.
In case pain worsens, abdominal distension worsens, or you start having breathlessness or decreased urine output, visit the ER.
Make sure you take ATLEAST 4 - 5 litres of fluid intake.

Take care
Feel free to ask further.
Above answer was peer-reviewed by
 
Follow-up: IVF treatment done. Got hyperstimulation. Getting severe pain after sexual intercourse. Took tylenol 5 minutes later
I am drinking lots of powerade....shortness of breath occurs sometimes but I'm bloated so I think it's due to that..I'm on vac in Florida is it ok to go Friday when I get back to New York....in other words if it ruptured and I had XXXXXXX bleeding I would feel sick right?
 
 
Answered by Dr. Aarti Abraham 5 minutes later
Yes if you had XXXXXXX bleeding, you would definitely feel worse
If you have no alarming signs, waiting till Friday is okay.
If you do worsen in any form, visit the ER in Florida itself.
Take care of yourself.
Above answer was peer-reviewed by
 
Follow-up: IVF treatment done. Got hyperstimulation. Getting severe pain after sexual intercourse. Took tylenol 10 hours later
I haven't worsen other than slight shortness of breath here or there but I think it's my nerves alot too and my poop is very green....I am going to doctor tomorrow night...I have slight diarrhea....I read that's mild...is that ok
 
 
Answered by Dr. Aarti Abraham 3 minutes later
Yes, that's mild, and you could have picked up a stomach bug while travelling too.
I think you are okay, but given the risks, I am glad you would be seeing a doctor tomorrow.
Take care.
Above answer was peer-reviewed by
 
Follow-up: IVF treatment done. Got hyperstimulation. Getting severe pain after sexual intercourse. Took tylenol 4 minutes later
As far as the shortness of breath it says that's in the severe stage...that's really what has me worried....I can take a deep breath but I have slight trouble breathing due to the inflammation in my chest....should I take Tylenol so I can sleep
Oh one more question I have been drinking powerade immensely since yesterday now I have heartburn could it be from the powerade I just took two tums....basically if something ruptured or I had XXXXXXX bleeding I would be really bad right
 
 
Answered by Dr. Aarti Abraham 3 hours later
Breathlessness is in severe stage, but that would be the kinds where you need supplemental oxygen to breathe.
If your shortness of breath worsens such that you just can't breathe, then go the ER.
Taking a Tylenol is ok.
Powerade does cause heartburn.
Stick to plain water etc.
Above answer was peer-reviewed by
 
Follow-up: IVF treatment done. Got hyperstimulation. Getting severe pain after sexual intercourse. Took tylenol 2 days later
Thank you so much for your security this past week...I'm back
In New York.....quick question if they did an EKG and its normal is there still a possibility there may be fluid in my system that needs to be flushed
 
 
Answered by Dr. Aarti Abraham 12 minutes later
Thank you XXXXXX, for the appreciation.
Makes my day !
An EKG only asseses cardiac function, that too, partially.
It evaluates you for the shortness of breath you mentioned.
Fluid is assessed by ultrasound.
A normal EKG essentially means your heart is functioning well, and fluid overload hasn't affected it.
Take care.
Above answer was peer-reviewed by
 
Follow-up: IVF treatment done. Got hyperstimulation. Getting severe pain after sexual intercourse. Took tylenol 2 minutes later
So it is safe to say I can wait til Monday and get an ultrasound and blood work at a clinic....
 
 
Answered by Dr. Aarti Abraham 42 minutes later
Yes. I think so.
Above answer was peer-reviewed by
 
Follow-up: IVF treatment done. Got hyperstimulation. Getting severe pain after sexual intercourse. Took tylenol 9 days later
Hi again its XXXXXX i am back in new york....its been 16 days since my ovoidal shot and 15 days since i had sex.....my ohss abdomen pain and swelling all went away.....i now have sore tender breasts and i did a pregnancy test yesterday and one today and they both came out positive....could the ovoidal shot still be in my system fifteen days later or am i likely pregnant??
 
 
Answered by Dr. Aarti Abraham 1 hour later
Hi XXXXXX
It's great hearing from you.
No the shot would not be in your system fifteen days later.
If two tests are positive, you are most likely pregnant.
Consult your doctor at the earliest.
Confirm the result by a blood B HCG test.
IVF conceptions require good drug support in initial stages, so please have a confirmation at the earliest.
Keeping m fingers crossed for you.
Tale care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor